# SDR UHLA2010122800349

- Difficulty date: December 28, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 17,422 hours, 10,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT I/B SEAT TRACK FR43 TO FR59.  BLENDED AREAS IAW EMB 170 SRM 51-10-03.  PERFORMED DVI AND VERIFIED ALL CORROSION REMOVED IAW EMB 170 NDT MANUAL.  PRETREATED AND PAINTED REWORKED AREAS IAW EMB 170 SRM 51-23-00.
